# SDR REXA2018041000259

- Difficulty date: April 10, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 25,246 hours, 16,682 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT SEAL BROKEN AND THE FLASHLIGHT NOT CHARGING.  REMOVED & REPLACED THE FWD FA FLASHLIGHT & SEAL IAW AMM 25-61-02 OPS CHECKED GOOD.
